
DISPAR KID TABLET 10'S
By REKVINA LABORATORIES LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 300 MG
₹ 16.1515% OFF
Product Summary
Offer Price | ₹ 16.15 |
---|---|
Your Savings | ₹ 2.85 (15% on MRP) |
Customer Reviews
Pallav Bhatt
Good service. Public relations are very good.
Reviewed on 22 Nov 2022
Pallav Bhatt
Reviewed on 22 Nov 2022
Good service. Public relations are very good.
Ranjana Bhati
Staf behaviour and madicine knowledge was good.
Reviewed on 13 Jan 2024
Ranjana Bhati
Reviewed on 13 Jan 2024
Staf behaviour and madicine knowledge was good.
Ronak Ankola
Should display more medical verities.
Reviewed on 25 Jul 2023
Ronak Ankola
Reviewed on 25 Jul 2023
Should display more medical verities.
Yash Vyas
Had a nice experience of buying medicine and other FMCG products ,also got good discount too.
Reviewed on 08 Nov 2022
Yash Vyas
Reviewed on 08 Nov 2022
Had a nice experience of buying medicine and other FMCG products ,also got good discount too.
tarif Malek
Good
Reviewed on 15 Jan 2024
tarif Malek
Reviewed on 15 Jan 2024
Good